American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David R. Adams. Mock Morrey spaces. Proc. Amer. Math. Soc. 142 (2014) 881-886.
Abstract, references, and article information   
View Article: PDF

[3] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[4] Petr Honzík and Benjamin J. Jaye. On the good-$\lambda$ inequality for nonlinear potentials. Proc. Amer. Math. Soc. 140 (2012) 4167-4180.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1